# SDR UIEA2015101700581

- Difficulty date: September 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,756 hours, 22,619 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED VLV IS NOT OPENING & REQUIRES 60% N1 TO UNSTICK & CARRY DEMAND.  INSPECTED PRSOV, FOUND SENSE LINE LOOSE, TIGHTENED.  PERFORMED BITE CHECK ON BLEED CONTROL BOX IAW 36-23-00 & FIM 36-10.  FAULT TREE 829, NO FAULTS INDICATED AT THIS TIME.
